Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 63, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 30, 2007, 2:41 PM EDT for 10 counties in Georgia; 7 counties in Florida. It took effect at May 1, 2007, 3:15 AM EDT. It was in force for 17 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 30, 2007, 2:41 PM EDT (18:41 UTC)
- In effect from
- May 1, 2007, 3:15 AM EDT
- Expired
- May 1, 2007, 8:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 5:20 PM EDT | WILDFIRE | Glen St. Mary, FL | 4 ACRE WILDFIRE NEAR GLEN ST MARY. REPORTED IN STATE WARNING POINT DAILY SUMMARY FOR WED 5/1. |
| May 1, 5:20 PM EDT | WILDFIRE | Glen St. Mary, FL | 4 ACRE WILDFIRE NEAR GLEN ST MARY. REPORTED IN STATE WARNING POINT DAILY SUMMARY FOR WED 5/1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2183 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 301841 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 PM EDT MON APR 30 2007 FLZ020>025-030>033-035>038-040-302200- /O.UPG.KJAX.FW.A.0066.070501T1600Z-070502T0000Z/ /O.NEW.KJAX.FW.W.0063.070501T1600Z-070502T0000Z/ /O.CON.KJAX.FW.W.0062.000000T0000Z-070501T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 241 PM EDT MON APR 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. RH VALUES WILL CONTINUE BELOW 35 PERCENT THROUGH THIS EVENING FOR AREAS AWAY FROM THE COAST...WITH MINIMUM RH VALUES BETWEEN 20 AND 25 PERCENT. THEREFORE...A RED FLAG WARNING CONTINUES UNTIL 8 PM EDT. ON TUESDAY...LONG DURATIONS OF CRITICALLY LOW RH VALUES ARE FORECAST FOR AREAS AWAY FROM THE COAST WITH MINIMUM RH VALUES NEAR 30 PERCENT. THEREFORE...A RED FLAG WARNING HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ132>136-149>152-162>164-302200- /O.CON.KJAX.FW.W.0062.000000T0000Z-070430T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 241 PM EDT MON APR 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON FOR INLAND SOUTHEAST GEORGIA DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON AS RELATIVE HUMIDITIES WILL CONTINUE BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ ECZ
5 follow-up statements
000 WWUS82 KJAX 302202 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 602 PM EDT MON APR 30 2007 GAZ132>136-149>152-162>164-302315- /O.EXP.KJAX.FW.W.0062.000000T0000Z-070430T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 602 PM EDT MON APR 30 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM EDT THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM EDT THIS AFTERNOON. $$ FLZ020>025-030>033-035>038-040-011015- /O.CON.KJAX.FW.W.0062.000000T0000Z-070501T0000Z/ /O.CON.KJAX.FW.W.0063.070501T1600Z-070502T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 602 PM EDT MON APR 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RH VALUES... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY. RH VALUES WILL CONTINUE BELOW 35 PERCENT THROUGH THIS EVENING FOR AREAS AWAY FROM THE COAST...WITH MINIMUM RH VALUES BETWEEN 20 AND 25 PERCENT. THEREFORE...A RED FLAG WARNING CONTINUES UNTIL 8 PM EDT. ON TUESDAY...LONG DURATIONS OF CRITICALLY LOW RH VALUES ARE FORECAST FOR AREAS AWAY FROM THE COAST WITH MINIMUM RH VALUES NEAR 30 PERCENT. THEREFORE...A RED FLAG WARNING HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$
000 WWUS82 KJAX 010004 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 804 PM EDT MON APR 30 2007 FLZ020>025-030>033-035>038-040-011215- /O.EXP.KJAX.FW.W.0062.000000T0000Z-070501T0000Z/ /O.CON.KJAX.FW.W.0063.070501T1600Z-070502T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 804 PM EDT MON APR 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY DUE TO LOW RH VALUES... ...RED FLAG WARNING HAS EXPIRED THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY. ON TUESDAY...LONG DURATIONS OF CRITICALLY LOW RH VALUES ARE FORECAST FOR AREAS AWAY FROM THE COAST WITH MINIMUM RH VALUES NEAR 30 PERCENT. THEREFORE...A RED FLAG WARNING HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
000 WWUS82 KJAX 010715 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 315 AM EDT TUE MAY 1 2007 GAZ132>136-149>152-162>164-012300- /O.EXB.KJAX.FW.W.0063.070501T1700Z-070501T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 315 AM EDT TUE MAY 1 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR INLAND SOUTHEAST GEORGIA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. LONG DURATIONS OF CRITICALLY LOW RH VALUES ARE FORECAST FOR AREAS AWAY FROM THE COAST WITH MINIMUM RH VALUES NEAR 20 PERCENT. THEREFORE...A RED FLAG WARNING HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ FLZ020>025-030>032-035>037-040-020000- /O.NEW.KJAX.FW.A.0067.070502T1700Z-070502T2300Z/ /O.CON.KJAX.FW.W.0063.070501T1600Z-070502T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 315 AM EDT TUE MAY 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR INLAND AREAS OF NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON. TODAY...LONG DURATIONS OF CRITICALLY LOW RH VALUES ARE FORECAST FOR AREAS AWAY FROM THE COAST WITH MINIMUM RH VALUES NEAR 25 PERCENT. ON WEDNESDAY...MINIMUM RH VALUES ARE FORECAST TO DROP TO 30 PERCENT FOR AREAS AWAY FROM THE COAST FOR 4 TO 5 HOURS. MINIMUM RH VALUES AS LOW AS 25 PERCENT ARE POSSIBLE BETWEEN THE TRAIL RIDGE AND INTERSTATE 75 CORRIDOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ FLZ033-038-020000- /O.CON.KJAX.FW.W.0063.070501T1600Z-070502T0000Z/ ST JOHNS-FLAGLER- 315 AM EDT TUE MAY 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. TODAY...LONG DURATIONS OF CRITICALLY LOW RH VALUES ARE FORECAST FOR AREAS AWAY FROM THE COAST WITH MINIMUM RH VALUES NEAR 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ MKT
000 WWUS82 KJAX 011852 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 252 PM EDT TUE MAY 1 2007 FLZ020>025-030>032-035>037-040-021000- /O.UPG.KJAX.FW.A.0067.070502T1700Z-070502T2300Z/ /O.NEW.KJAX.FW.W.0064.070502T1600Z-070503T0000Z/ /O.NEW.KJAX.FW.A.0069.070503T1600Z-070504T0000Z/ /O.CON.KJAX.FW.W.0063.000000T0000Z-070502T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 252 PM EDT TUE MAY 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS AFTERNOON...LONG DURATIONS OF CRITICALLY LOW RH VALUES ARE FORECAST FOR AREAS AWAY FROM THE COAST WITH MINIMUM RH VALUES NEAR 25 PERCENT. ON WEDNESDAY...MINIMUM RH VALUES ARE FORECAST TO DROP TO 30 PERCENT FOR AREAS AWAY FROM THE COAST FOR 6 TO 8 HOURS. MINIMUM RH VALUES AS LOW AS 25 PERCENT ARE POSSIBLE BETWEEN THE TRAIL RIDGE AND INTERSTATE 75 CORRIDOR. THURSDAY AFTERNOON...MINIMUM RH VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30 PERCENT RANGE WITH RH DURATIONS BELOW 35 PERCENT OF 4 TO 6 HOURS EXPECTED WITH THE LOWEST VALUES ALONG THE I-75 CORRIDOR. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ033-038-021000- /O.NEW.KJAX.FW.W.0064.070502T1600Z-070503T0000Z/ /O.CON.KJAX.FW.W.0063.000000T0000Z-070502T0000Z/ ST JOHNS-FLAGLER- 252 PM EDT TUE MAY 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS AFTERNOON...LONG DURATIONS OF CRITICALLY LOW RH VALUES ARE FORECAST FOR AREAS AWAY FROM THE COAST WITH MINIMUM RH VALUES NEAR 30 PERCENT. WEDNESDAY AFTERNOON...MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT NEAR 30 PERCENT WITH 2 TO 4 HOUR DURATIONS BELOW 35 PERCENT DURING THE AFTERNOON HOURS BEFORE THE SEA BREEZE MOVES INLAND. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ132>136-149>152-162>164-021000- /O.NEW.KJAX.FW.A.0068.070502T1800Z-070502T2300Z/ /O.CON.KJAX.FW.W.0063.000000T0000Z-070501T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 252 PM EDT TUE MAY 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS AFTERNOON...LONG DURATIONS OF CRITICALLY LOW RH VALUES ARE FORECAST FOR AREAS AWAY FROM THE COAST WITH MINIMUM RH VALUES NEAR 20 PERCENT. THEREFORE...A RED FLAG WARNING HAS BEEN POSTED. WEDNESDAY AFTERNOON...RELATIVE HUMIDITY VALUES WILL BOTTOM OUT NEAR 25 PERCENT AND LONG DURATIONS OF CRITICALLY LOW RH VALUES WILL BE POSSIBLE. THEREFORE...A FIRE WEATHER WATCH HAS BEEN POSTED. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ HESS
000 WWUS82 KJAX 020003 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 803 PM EDT TUE MAY 1 2007 FLZ020>025-030>032-035>037-040-021215- /O.EXP.KJAX.FW.W.0063.000000T0000Z-070502T0000Z/ /O.CON.KJAX.FW.W.0064.070502T1600Z-070503T0000Z/ /O.CON.KJAX.FW.A.0069.070503T1600Z-070504T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 803 PM EDT TUE MAY 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY DUE TO LOW RH VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LOW RH VALUES... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. ON WEDNESDAY...MINIMUM RH VALUES ARE FORECAST TO DROP TO 30 PERCENT FOR AREAS AWAY FROM THE COAST FOR 6 TO 8 HOURS. MINIMUM RH VALUES AS LOW AS 25 PERCENT ARE POSSIBLE BETWEEN THE TRAIL RIDGE AND INTERSTATE 75 CORRIDOR. THURSDAY AFTERNOON...MINIMUM RH VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30 PERCENT RANGE WITH RH DURATIONS BELOW 35 PERCENT OF 4 TO 6 HOURS EXPECTED WITH THE LOWEST VALUES ALONG THE I- 75 CORRIDOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-021215- /O.EXP.KJAX.FW.W.0063.000000T0000Z-070502T0000Z/ /O.CON.KJAX.FW.W.0064.070502T1600Z-070503T0000Z/ ST JOHNS-FLAGLER- 803 PM EDT TUE MAY 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY DUE TO LOW RH VALUES... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT WEDNESDAY. WEDNESDAY AFTERNOON...MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT NEAR 30 PERCENT WITH 2 TO 4 HOUR DURATIONS BELOW 35 PERCENT DURING THE AFTERNOON HOURS BEFORE THE SEA BREEZE MOVES INLAND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-021215- /O.CON.KJAX.FW.A.0068.070502T1800Z-070502T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 803 PM EDT TUE MAY 1 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO LOW RH VALUES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. WEDNESDAY AFTERNOON...RELATIVE HUMIDITY VALUES WILL BOTTOM OUT NEAR 25 PERCENT AND LONG DURATIONS OF CRITICALLY LOW RH VALUES WILL BE POSSIBLE. THEREFORE...A FIRE WEATHER WATCH HAS BEEN POSTED. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 30, 2:30 PM EDT, 11 minutes earlier.
Area forecast discussion, Apr 30, 2:30 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT MON APR 30 2007
...MINIMAL RAIN CHANCES THROUGH WEEKS END...
...WILDFIRES TO CONTINUE REDUCED VISIBILITY IN SMOKE...
.SHORT TERM...MSAS ANALYSIS SHOWS HIGH PRESSURE HAS SETTLED IN
OVER THE LOWER MISSISSIPPI VALLEY WITH RIDGING EASTWARD THROUGH
THE PANHANDLE OF FLORIDA AND INTO THE WESTERN ATLANTIC. THIS HAS
RESULTED IN A VERY LIGHT WIND FLOW PATTERN ACROSS THE AREA WITH
BOTH SEABREEZE CIRCULATIONS BEGINNING TO DEVELOP. AT THE UPPER
LEVELS...EAST COAST TROUGH HAS SHIFTED EAST OF THE AREA WITH RIDGE
BUILDING JUST TO THE WEST IN RESPONSE TO TO CUTOFF UPPER LOW
DRIFTING INTO TEXAS. WITH INCREASING HEIGHTS...TEMPERATURES
CONTINUE TO BE WARM WITH MOST OB SITES IN THE MID 80S AT THIS HOUR
WITH SOME SITES FLIRTING WITH THE 90 DEGREE MARK.
WITH THE ABSENCE OF ANY LARGE SCALE WEATHER FEATURES AND THE
CONTINUED DRY AIRMASS...THE WILDFIRE SITUATION ACROSS SOUTHEAST
GEORGIA AND ASSOCIATED SMOKE FOR REMAINING AREAS WILL REMAIN THE
DOMINANT FEATURE. TWO MAIN FIRES CONTINUE...ONE ACROSS NORTHERN
CHARLTON COUNTY AND THE SECOND OVER ATKINSON COUNTY. SATELLITE
TRENDS SHOW MODEST NORTHERLY FLOW THAT WE HAD BEEN EXPERIENCING IS
BEGINNING TO SUBSIDE AND SMOKE IS BEGINNING TO DISPERSE IN MORE OF
A CONCENTRIC MANNER. DESPITE THIS...WE ARE STILL SEEING RESIDUAL
SMOKE OVER MOST OF OUR FLORIDA COUNTIES AND DENSE SMOKE IS
BEGINNING TO PUSH INLAND WITH THE DEVELOPMENT OF THE SEABREEZE.
FOR TONIGHT...WINDS LOOK TO DECOUPLE NICELY WITH INCREASING
SUBSIDENCE ALLOWING FOR AREAS OF SMOKE WITH VSBYS BELOW 1/2 MILE
IN AND NEAR THE FIRE ENVIRONMENTS.
HIGH PRESSURE WILL GRADUALLY BUILD OVER THE WESTERN ATLANTIC AND
BECOME THE DOMINANT FEATURE THROUGH THE END OF THE WEEK.
DEVELOPING SOUTH TO SOUTHEAST FLOW WILL GRADUALLY INCREASE THE
BOUNDARY LAYER MOISTURE THROUGH THE PERIOD (1000-850MB). NAM
ACTUALLY SHOWS SEABREEZE COLLISIONS IN THE GRIDDED FIELDS WITH A
BAND OF SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE I-95
CORRIDOR WED AND THU AFTERNOONS. GIVEN DRY PATTERN WE ARE IN AND
NIL GUIDANCE POPS...WILL KEEP CURRENT GRIDS WITH LESS THAN 20
PERCENT AT THIS TIME.
.LONG TERM...MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING OVER
THE NORTHEAST STATES LATE FRIDAY WITH RIDGING DOWN THE ATLANTIC
SEABOARD BRINGING A BACKDOOR COLD FRONT TO OUR DOORSTEP ON SAT.
WITH POSSIBLE LOW LOW PRESSURE DEVELOPMENT ALONG THE COAST...THIS
WOULD CERTAINLY LEAD TO SOME SHOWERY ACTIVITY AND POSSIBLE MUCH
NEEDED RAIN. LAST SIMILAR EVENT BROUGHT LESS THAN ADVERTISED AND
AM NOT INCLINED AT THIS TIME TO RAISE GRIDDED POPS ANY ABOVE THEIR
CURRENTLY ADVERTISED 20%. SHOULD LATER MODEL RUNS CONTINUE THIS
SOLUTION THEN POPS WILL NEED TO BE RAISED WITH SUBSEQUENT FORECASTS.
&&
.AVIATION...FORECAST REMAINS TRICKY DUE TO THE COMBINATION OF LIGHT
WINDS AND AREAS OF PERSISTENT SMOKE BOTH OVER THE INLAND AREAS AND
THE LOCAL COASTAL WATERS. VSBYS WILL GENERALLY RANGE BETWEEN 2 TO 5
MILES...WITH SOME SLIGHT IMPROVEMENT THIS EVENING. VSBYS WILL LIKELY
COME DOWN AGAIN AFTER MIDNIGHT DUE TO FOG/SMOKE COMBO.
&&
.MARINE...NO HEADLINES AS HIGH PRESSURE SYSTEM WILL CONTINUE TO DOMINATE
THE LOCAL AREA. HIGH PRESSURE WILL ADVANCE EAST BY MID-WEEK...WITH
SOUTHERLY FLOW ESTABLISHING. POSSIBLE HEADLINES LATE THIS WEEK/TOWARDS
WEEKEND AS BACK-DOOR COLD FRONT IS FORECAST TO SLIDE DOWN THE EASTERN
SEABOARD.
&&
.FIRE WEATHER...RED FLAG WARNING CONTINUES FOR MOST OF JAX CWA THROUGH
THIS AFTERNOON/EVENING...WITH RH VALUES GENERALLY BOTTOMING OUT BETWEEN
20 AND 25 PERCENT AWAY FROM THE COAST. RH VALUES WILL SLOWLY CREEP
UP THE NEXT SEVERAL DAYS...BUT WILL UPGRADE WATCH TO WARNING FOR
NORTHEAST FLORIDA FOR TUESDAY. WILL HOLD OFF ANY PRODUCTS FOR
WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 55 90 59 90 / 0 0 10 10
SSI 64 81 65 83 / 0 0 0 10
JAX 58 88 61 89 / 0 0 0 10
SGJ 61 84 63 86 / 0 0 0 10
GNV 55 90 58 90 / 10 0 0 10
OCF 55 90 58 90 / 10 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
RED FLAG WARNING FROM 12 PM TO 8 PM EDT TUESDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...NONE.
&&
DEESE/ZAPPE/KERNSHazardous weather outlook, Apr 30, 11:30 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1130 AM EDT MON APR 30 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-010953- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1130 AM EDT MON APR 30 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...LARGE WILDFIRES CONTINUE IN SOUTHEAST GEORGIA... A SPECIAL WEATHER STATEMENT (SPSJAX) HAS BEEN ISSUED CONCERNING THE WILDFIRES IN SOUTHEAST GEORGIA. PLEASE REFER TO ITS CONTENTS VIA OUR WEB PAGE OR BY LISTENING TO NOAA WEATHER RADIO. A HIGH FIRE DANGER WILL EXIST ACROSS THE AREA DUE TO CRITICALLY LOW RELATIVE HUMIDITIES FOR LONG DURATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A WARM AND DRY AIRMASS WILL CONTINUE TO AFFECT THE AREA THROUGH WEDNESDAY RESULTING IN A CONTINUED HIGH FIRE DANGER. WILDFIRES MAY PERSIST FOR SEVERAL DAYS PRODUCING SMOKEY SKIES AND RESTRICTED VISIBILITIES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER... SPOTTERS IMPACTED BY THE SMOKE ARE URGED TO REPORT VISIBILITY RESTRICTIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI/DEESE
In the hours before
Special weather statement, Apr 30, 11:09 AM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1109 AM EDT MON APR 30 2007 AMZ450-452-454-FLZ020>025-030>033-035>038-040-GAZ149>154-162>166- 010100- ALACHUA-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM- ATKINSON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)- CHARLTON-CLAY-CLINCH-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-MARION-NASSAU-PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE- 1109 AM EDT MON APR 30 2007 ...AREAS SMOKE WILL CONTINUE TO IMPACT NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... SEVERAL WILDFIRES CONTINUE IN SOUTHEAST GEORGIA AND SMOKE WILL DRIFT TOWARD THE SOUTH AND SOUTHEAST TODAY. THE LARGEST WILDFIRE IN WARE AND CHARLTON COUNTIES WILL PRODUCE AREAS OF DENSE SMOKE WITH VISIBILITIES BELOW ONE MILE...IMPACTING AREAS BETWEEN U.S. HIGHWAY 441 AND U.S. HIGHWAY 1 AND SOUTH OF WAYCROSS AND HOMERVILLE. THIS INCLUDES THE OKEFENOKEE NATIONAL WILDLIFE REFUGE AND STEVEN FOSTER STATE PARK...AND POSSIBLY EXTENDING INTO THE FARGO AND COUNCIL AREAS LATER TODAY. THE ATKINSON COUNTY WILDFIRE WILL CREATE DENSE SMOKE ACROSS MAINLY THE SOUTHWEST SECTION OF ATKINSON COUNTY AS WELL AS ACROSS EXTREME WESTERN CLINCH COUNTY. THE DENSE SMOKE WILL IMPACT U.S. HIGHWAY 221 SOUTH OF PEARSON AND POSSIBLY AS FAR EAST AS U.S. HIGHWAY 441. OTHER SMALLER WILDFIRES IN SOUTHEAST GEORGIA WILL PRODUCE LOCALIZED DENSE SMOKE AS WELL. STABLE ATMOSPHERIC CONDITIONS ALLOWED THE SMOKE TO IMPACT A LARGE PORTION OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS LAST NIGHT AND THIS MORNING. THE SMOKE WILL SLOWLY DISPERSE TODAY...WITH VISIBILITIES BELOW 2 MILES POSSIBLE THROUGH THE EARLY AFTERNOON. IN ADDITION...THE SEA BREEZES WILL ADVANCE INLAND THIS AFTERNOON AND THESE FEATURES WILL USHER IN FRESHER AIR. COUNTY OFFICIALS ARE REQUESTING THAT YOU PLEASE DO NOT CALL 9 1 1 TO REPORT A FIRE UNLESS YOU CAN ACTUALLY SEE FLAMES. PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS TODAY. MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. ZAPPE
Special weather statement, Apr 30, 11:22 AM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1122 AM EDT MON APR 30 2007 AMZ450-452-454-FLZ020>025-030>033-035>038-040-GAZ149>154-162>166- 010100- ALACHUA-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM- ATKINSON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)- CHARLTON-CLAY-CLINCH-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-MARION-NASSAU-PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE- 1122 AM EDT MON APR 30 2007 ...AREAS OF SMOKE WILL CONTINUE TO IMPACT NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... SEVERAL WILDFIRES CONTINUE IN SOUTHEAST GEORGIA AND SMOKE WILL DRIFT TOWARD THE SOUTH AND SOUTHWEST TODAY. THE LARGEST WILDFIRE IN WARE AND CHARLTON COUNTIES WILL PRODUCE AREAS OF DENSE SMOKE WITH VISIBILITIES BELOW ONE MILE...IMPACTING AREAS BETWEEN U.S. HIGHWAY 441 AND U.S. HIGHWAY 1 AND SOUTH OF WAYCROSS AND HOMERVILLE. THIS INCLUDES THE OKEFENOKEE NATIONAL WILDLIFE REFUGE AND STEVEN FOSTER STATE PARK...AND POSSIBLY EXTENDING INTO THE FARGO AND COUNCIL AREAS LATER TODAY. THE ATKINSON COUNTY WILDFIRE WILL CREATE DENSE SMOKE ACROSS MAINLY THE SOUTHWEST SECTION OF ATKINSON COUNTY AS WELL AS ACROSS EXTREME WESTERN CLINCH COUNTY. THE DENSE SMOKE WILL IMPACT U.S. HIGHWAY 221 SOUTH OF PEARSON AND POSSIBLY AS FAR EAST AS U.S. HIGHWAY 441. OTHER SMALLER WILDFIRES IN SOUTHEAST GEORGIA WILL PRODUCE LOCALIZED DENSE SMOKE AS WELL. STABLE ATMOSPHERIC CONDITIONS ALLOWED THE SMOKE TO IMPACT A LARGE PORTION OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS LAST NIGHT AND THIS MORNING. THE SMOKE WILL SLOWLY DISPERSE TODAY...WITH VISIBILITIES BELOW 2 MILES POSSIBLE THROUGH THE EARLY AFTERNOON. IN ADDITION...THE SEA BREEZES WILL ADVANCE INLAND THIS AFTERNOON AND THESE FEATURES WILL USHER IN FRESHER AIR. COUNTY OFFICIALS ARE REQUESTING THAT YOU PLEASE DO NOT CALL 9 1 1 TO REPORT A FIRE UNLESS YOU CAN ACTUALLY SEE FLAMES. PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS TODAY. MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. ZAPPE
Special weather statement, Apr 30, 1:23 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 123 PM EDT MON APR 30 2007 AMZ450-452-454-FLZ020>025-030>033-035>038-040-GAZ149>154-162>166- 010100- ALACHUA-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM- ATKINSON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)- CHARLTON-CLAY-CLINCH-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-MARION-NASSAU-PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE- 123 PM EDT MON APR 30 2007 ...AREAS OF SMOKE WILL CONTINUE TO IMPACT NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... SEVERAL WILDFIRES CONTINUE IN SOUTHEAST GEORGIA AND SMOKE WILL DRIFT TOWARD THE SOUTH AND SOUTHWEST TODAY. THE LARGEST WILDFIRE IN WARE AND CHARLTON COUNTIES WILL PRODUCE AREAS OF DENSE SMOKE WITH VISIBILITIES BELOW ONE MILE...IMPACTING AREAS BETWEEN U.S. HIGHWAY 441 AND U.S. HIGHWAY 1 AND SOUTH OF WAYCROSS AND HOMERVILLE. THIS INCLUDES THE OKEFENOKEE NATIONAL WILDLIFE REFUGE AND STEVEN FOSTER STATE PARK...AND POSSIBLY EXTENDING INTO THE FARGO AND COUNCIL AREAS LATER TODAY. THE ATKINSON COUNTY WILDFIRE WILL CREATE DENSE SMOKE ACROSS MAINLY THE SOUTHWEST SECTION OF ATKINSON COUNTY AS WELL AS ACROSS EXTREME WESTERN CLINCH COUNTY. THE DENSE SMOKE WILL IMPACT U.S. HIGHWAY 221 SOUTH OF PEARSON AND POSSIBLY AS FAR EAST AS U.S. HIGHWAY 441. OTHER SMALLER WILDFIRES IN SOUTHEAST GEORGIA WILL PRODUCE LOCALIZED DENSE SMOKE AS WELL. STABLE ATMOSPHERIC CONDITIONS ALLOWED THE SMOKE TO IMPACT A LARGE PORTION OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS LAST NIGHT AND THIS MORNING. THE SMOKE WILL SLOWLY DISPERSE TODAY...WITH VISIBILITIES BELOW 2 MILES POSSIBLE THROUGH MID-AFTERNOON. COUNTY OFFICIALS ARE REQUESTING THAT YOU PLEASE DO NOT CALL 9 1 1 TO REPORT A FIRE UNLESS YOU CAN ACTUALLY SEE FLAMES. PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS TODAY. MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. ZAPPE
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.